# SDR AALA201712279051

- Difficulty date: December 25, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 41,360 hours, 30,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT THE R2 DOOR IS MISSING.  INSTALLED A NEW LENS IAW AMM 33-51-16.
